Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Two-forms on four-manifolds

Author: Walter Seaman
Journal: Proc. Amer. Math. Soc. 101 (1987), 353-357
MSC: Primary 53C20
MathSciNet review: 902555
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the eigenvalues of the Weitzenböck operator on a positively curved four-manifold, and give applications to its geometry and topology.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20

Retrieve articles in all journals with MSC: 53C20

Additional Information

PII: S 0002-9939(1987)0902555-0
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia